# SDR SWAA2021021127347

- Difficulty date: October 30, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 57,662 hours, 30,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 145A8127
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT SHIELD AT AFT CARGO BAY BS847 - BS867 RBL20 WL164. / REMOVED AND INSTALLED NEW AFT SHIELD AT AFT CARGO BAY BS847-BS 867 RBL 20 WL 164 ITEM# 7531255 IAW SRM 51-10-02-0G-0; SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG#145A8127; DWG# 146A0081 57319U 11-05-20
